Hokkaido Mathematical Journal

A periodic boundary value problem for a generalized 2D Ginzburg-Landau equation

Charles BU, Randy SHULL, and Kanyi ZHAO

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 27, Number 1 (1998), 197-211.

Dates
First available in Project Euclid: 23 October 2012

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1351001257

Digital Object Identifier
doi:10.14492/hokmj/1351001257

Mathematical Reviews number (MathSciNet)
MR1608636

Zentralblatt MATH identifier
0894.35102

Citation

BU, Charles; SHULL, Randy; ZHAO, Kanyi. A periodic boundary value problem for a generalized 2D Ginzburg-Landau equation. Hokkaido Math. J. 27 (1998), no. 1, 197--211. doi:10.14492/hokmj/1351001257. https://projecteuclid.org/euclid.hokmj/1351001257


Export citation